Performing abortion at home using pills

Patient: Hi. I Had unprotected sex in late November and took Plan B the same day. I had my period on December 5th for only 3 days. I Missed my period this month and took a pregnancy test today (jan 13, 2015) which read positive. If I’m pregnant, how come I had my period a month ago?Also, would misoprostol/mifopristone still be affective and safe if the expiration date says jan. 2014?Thanks

Symptoms: Sore breasts, sensitive stomach, bloating, nausia

Doctor: Hhello,Thanks for the query.The symptoms you have described are very close to pregnancy , your pregnancy test is als o positive.In case you have not had a sexual intercourse after the one which you had in november, the bleeding in december could be an implantation bleed or a pill related side effect on top of a pregnancy.It is not recommended to perform an abortion with pills at home, as it may lead to many complications, like severe vaginal bleeding which may lead to shock, sepsis and incomplete abortion.Any medication which has crossed expiry date must not be used as well.Kindly see a gynecologist, the doctor may do an ultrasound to confirm a pregnancy and beta hCG blood tests as well.You may seek help for termination under medical supervision if you wish to do so.Hope this helped.Regards


Advertisement